# SDR AALA20150503006

- Difficulty date: April 26, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,433 hours, 15,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Part number: 145T1929U10
- Condition: Corroded
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TEE FITTING FOUND CORRODED AFTER REMOVAL.  R & R TEE FITTING IAW ECO C3039CA FIGURE 5 SHEET 3,4 & 5.
